RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 102, Issue 5  


Stefan Grigor'evich. Samko (on the occasion of his 75th birthday)
639
Fejér and Hermite–Hadamard Type Inequalities for $N$-Quasiconvex Functions
S. Abramovich, L.-E. Persson
644
Almost-Periodic Algebras and Their Automorphisms
A. B. Antonevich, A. N. Buzulutskaya (Glaz)
657
Weighted Inequalities for Hardy-Type Operators on the Cone of Decreasing Functions in an Orlicz Space
E. G. Bakhtigareeva, M. L. Gol'dman
673
Multipliers in Spaces of Bessel Potentials: The Case of Indices of Nonnegative Smoothness
A. A. Belyaev, A. A. Shkalikov
684
Homogenization of a Nonstationary Model Equation of Electrodynamics
M. Dorodnyi, T. A. Suslina
700
Boundedness of Sublinear Operators in Weighted Grand Morrey Spaces
V. M. Kokilashvili, A. N. Meskhi, H. Rafeiro
721
Embeddings between Grand, Small, and Variable Lebesgue Spaces
D. Cruz-Uribe, A. Fiorenza, O. M. Guzman
736
Compactness of the Commutators Generated by Lipschitz Functions and Fractional Integral Operators
T. Nogayama, Y. Sawano
749
Essential Spectrum of Schrödinger Operators with $\delta$-Interactions on Unbounded Hypersurfaces
V. S. Rabinovich
761
Integral Operators with Homogeneous Kernels in Grand Lebesgue Spaces
S. M. Umarkhadzhiev
775
Characterizations for the Fractional Integral Operators in Generalized Morrey Spaces on Carnot Groups
A. Eroglu, V. S. Guliev, J. V. Azizov
789
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019